# SDR QXEA200601134

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 17,385 hours, 25,301 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2092 -  ENGINE MANUAL NR 1 CAUTION LIGHT CAME ON DURING TEST OF DAILY SYSTEMS.  MAINTENANCE CYCLED BETA LOCKOUT CIRCUIT BREAKER CAUTION LIGHT EXTINGUISHED.  NO FURTHER DEFECT NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
